# SDR UIEA2020102702316

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,751 hours, 16,408 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Lock Bolt
- Condition: Out Of Position
- Location: Priority Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE BLEED OFF EICAS MESSAGE.  COMPLETED QRH CHECK LIST.  ICING ENGINE EICAS MESSAGE, RAN QRH CHECK LIST.  FOUND PRV LOCKOUT BOLT TO BE OUT OF POSITION.  RE-INSTALLED AND TORQUED.  RAN ENGINE AND PERFORMED OPERATIONS CHECK.  OPERATIONS CHECK GOOD.  BLEED VALVE AND INDICATION GOOD AT THIS TIME.  NO FURTHER DEFECTS NOTED, REF B767 AMM 36-11-18, 71-00-00 & 20-00-00.  PERFORMED OPERATIONS CHECK OF ENGINE ANTI-ICING DURING ENGINE RUN, NO DEFECTS NOTED AT THIS TIME, REF THIS LP ITEM 1 AND B767 AMM 31-21-00.
